# SDR ASAA2023020742592

- Difficulty date: February 7, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Part number: D5746095000400
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING SLAT 5 HAS ONE BURN MARK ON TOP SKIN L/E APPROX. 1.5" OUTBD OF TRACK 11.  GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MAJOR REPAIR ON L/H WING SLAT 5 L/E SKIN AT TRACK 11 IAW EA CMPT-57EA-01716 AND A320 SRM 57-40-00-300216.
